# SDR AALA20140815003

- Difficulty date: August 8, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 41,354 hours, 12,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N25003
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FLAP GOUGE IN THE LE PANEL.  INSTALLED DOUBLER IAW SRM 57-53-01-2R-2 & EA B757-57-036154.
